MAUDE Adverse Event Report: ALCON RESEARCH, LLC AOSEPT PLUS/CLEAR CARE PLUS WITH HYDRAGLYDE CLEANING AND DISINFECTING SOLUTION; ACCESSORIES, SOFT LENS PRODUCTS

ALCON RESEARCH, LLC AOSEPT PLUS/CLEAR CARE PLUS WITH HYDRAGLYDE CLEANING AND DISINFECTING SOLUTION; ACCESSORIES, SOFT LENS PRODUCTS
Catalog Number 0003630040
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Codes Corneal Abrasion (1789); Dry Eye(s) (1814); Vitreous Floaters (1866); Foreign Body Sensation in Eye (1869); Hypersensitivity/Allergic reaction (1907); Keratitis (1944); Red Eye(s) (2038); Blurred Vision (2137); Excessive Tear Production (2235); Eye Burn (2523); Eye Pain (4467); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Safety event description: a consumer experienced consumer stating she experienced blurry vision, dry eye, eye pain, lens became hard, red eyes, corneal abrasion, discomfort made nose constantly run and sound sick and tearing.Additional information received with medical record states that the consumer visited doctor and underwent eye examination in which consumer¿s lid margin, anterior chamber, iris, and lens were normal for both eyes.Conjunctiva and cornea were normal for left eye.But in right eye the consumer got diagnosed with central recurrent corneal erosion.The consumer was prescribed with moxifloxacin ophthalmic solution 0.5% with a frequency of every hour while awake, carboxy methyl cellulose sodium eye drops with a frequency of every night at bedtime and systane complete eye drops with a frequency of once in a day in the morning.The consumer was suggested to schedule a follow-up visit.The consumer visits another doctor as a follow-up visit.The consumer again underwent eye examination in which lid margin, anterior chamber, iris, conjunctiva, and lens were normal for both eyes.The diagnostic drops used were fluorescein sodium and benoxinate hydrochloride corneal examination showed abnormal tear breakup time, abnormal tbut (tear break up time) 3 seconds, lasik flap (laser-assisted in situ keratomileusis), positive punctate epithelial erosions and diagnosed with vitreous syneresis in both eyes.The consumer was advised discontinued moxifloxacin prescribed with preservative free artificial tears with a frequency of four times a day and increased dose of omega supplements.The consumer was recommended to apply warm compress to lids once in a day and to increase hydration, sleep hygiene and computer strain with decreased blink rate.The consumer was suggested to follow-up in six weeks.The current status of consumer¿s condition was resolved at the time of report.Additional information has been requested but not yet received.
 
Additional Manufacturer Narrative
H.3, h.6: the complaint sample has not returned for evaluation.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.The device history record for this lot have been reviewed and found to be in compliance.There was no nonconformity or deviations during the manufacturing process which related to the nature of the complaint.The root cause could not be determined.The manufacturer internal reference number is: (b)(4).

Brand Name
AOSEPT PLUS/CLEAR CARE PLUS WITH HYDRAGLYDE CLEANING AND DISINFECTING SOLUTION
Common Device Name
ACCESSORIES, SOFT LENS PRODUCTS
Manufacturer (Section D)
ALCON RESEARCH, LLC
6201 south freeway
fort worth TX 76134
Manufacturer (Section G)
ALCON RESEARCH, LLC
6201 south freeway
fort worth TX 76134
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key17797378
Report Number1610287-2023-00041
Device Sequence Number12250651
Product Code LPN
UDI-Device Identifier00300650363402
UDI-Public00300650363402
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K142284
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/31/2025
Device Catalogue Number0003630040
Device Lot Number11XDD
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/12/2023
Supplement Date Received by Manufacturer12/06/2023
Initial Report FDA Received Date09/22/2023
Supplement Report FDA Received Date12/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/18/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OMEGA 3
Outcome Attributed to Adverse Event Other;
Patient Age44 YR
Patient SexFemale